MathSciNet Relay Station
MathSciNet bibliographic data
MR1804562 (2001k:57021) 57M50 (57R65)
Rieck, Yo'av; Sedgwick, Eric Persistence of Heegaard structures under Dehn filling. Topology Appl. 109 (2001), no. 1, 41–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement